# SDR CALA2025021800374

- Difficulty date: February 16, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N36472
- Make and model: Boeing 737924ER
- Aircraft serial: 31653
- Aircraft time: 36,740 hours, 13,088 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 32156184
- Part serial: 7367
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 36,179 hours, 13,721 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ENGINE 2 COWL ANTI ICE INOP R/R #2 ENG COWL TAI VALVE PER AMM 30-21-11 OPS CHECK GOOD NO OTHER DEFECTS NOTED AT THIS TIME PARTS USED: 29-3021-9-0002,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1427673  SN OFF 7367 VALVE, ANTI-ICE  OFF 29-3021-9-0002 7367 ON 29-3021-9-0002 0675
